Unsolvability of the Pell minus-equation for certain odd discriminants

Volume 126 / 2007

Gerhard A. Bachmaier Acta Arithmetica 126 (2007), 237-238 MSC: Primary 11D09. DOI: 10.4064/aa126-3-2


  • Gerhard A. BachmaierInstitute of Medical Informatics, Statistics, and Documentation
    Medical University of Graz
    Auenbruggerplatz 2
    A-8036 Graz, Austria

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image